Show ratings & reviews for

3.9 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

43 People found this comment helpful

I am starting my second Carac treatment. The first was two years ago. Each treatment will last 2 weeks as prescribed by my dermatologist. After the two weeks, I will visit the Dr. to view the results and get the cool down cream (at least this is what I call it) to clear and smooth the skin. I am in treatment for Malignant Melanoma (5 years now) and this is just one of my many preventative treatme...

Most voted negative review

9 People found this comment helpful

I have not used it long enough to know

Shared reviews and ratings

marie | 65-74 | On medication for less than 1 month | Patient
1/1/2018
Condition: Roughened Red Patches of Skin due to Sun Exposure
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

After 17 days my face was ravaged but it clearly removed many pre cancerous spots. But, almost immediately I began to lose my hair. It thinned drastically, and now 2 months later I have several very bald spots and very thin hair. It is horrible and I'm hoping that it comes back eventually. This is considered a very rare side effect...figures that I would get it. I will not use caroc cream ever again.

Report this postFill 3Created with Sketch.
Ozzie | 55-64 | On medication for 5 to less than 10 years | Patient
11/12/2017
Condition: Superficial Basal Cell Carcinoma of the Skin
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

This is my 3rd time doing a 30 day Carac tx on my whole face and head over the years. The side effects are a pain but bearable. The itching is terrible. I apply no moisturizer as is seems to lessen the effect of the drug. I just push on and when it's done the results have been fantastic. Unless it is unavoidable don't do this tx in the summertime. Sweat feels like hot coals towards the end of the tx. Hang in there. It really is worth it.

Report this postFill 3Created with Sketch.
Anonymous | 65-74 | On medication for 5 to less than 10 years |
1/30/2017
Condition: Roughened Red Patches of Skin due to Sun Exposure
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

After several surgical sessions, I have learned that an annual treatment of carac is more tolerable. I usually treat trouble spots for two to three weeks. It's the old "pay now, or pay later" scenario. Effects are unsightly and very itchy. Worth the process.

Report this postFill 3Created with Sketch.
Debbie | 55-64 | On medication for less than 1 month | Patient
11/14/2016
Condition: Superficial Basal Cell Carcinoma of the Skin
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

I've just stopped using the Carac after 21 days of nightly face treatments. I was going to try for the 28 days, but I'm done for now. The stinging and burning is getting to me, but I know it's for the best. Even though I used it on my entire face, the Carac is selective as to attacking the what it needs to kill. I have many red, peeling spots, as opposed to my whole face being affected, as I have seen in some of the pictures. I continue to wear make-up with some minor stinging, but had to stop my usual moisturizer with sunscreen. That burned WAY too much. In the morning after washing my face, I use a hydrocortisone cream with Cetaphil cream (without sunscreen) on top of it. These seem to calm the stinging and redness. Can't wait to see the results. Hope this information helps.

Report this postFill 3Created with Sketch.
Anonymous | 55-64 | Male | On medication for 1 to 6 months | Patient
9/16/2016
Condition: Roughened Red Patches of Skin due to Sun Exposure
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

Using on scalp to correct pre-cancer on scalp. Within a few days reduced crusting and flaking at least 50%, very little redness and no burning for me, be careful to cover entire area when applying. Overall it has done its job with little to no side effects in a 6 week period

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More